# SDR HNAA2009040800107

- Difficulty date: April 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 50,143 hours, 55,397 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER WENT TO 1232 RPM, TORQUE 90 PERCENT AFTER TAKEOFF APPROX 300 FT.  PULLED BACK ON CONDITION LEVERS AND PROPELLER REACTED NORMALLY FOR THE REMAINDER OF FLIGHT.  PERFORMED BETA LOCKOUT WITH PARKING BRAKE INHIBIT SYS, OPS CK GOOD.  AT THIS TIME NO DEFECTS NOTED IN ACCORDANCE WITH AIRCRAFT MAINTENANCE OPS MANUAL.
